# SDR FDEA201001270271

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC7270502
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP RT HOR STAB L/E EXT SURFACE FOUND 1 EA DEEP DENT 1" X 1"   DEEP .118" ON SKIN ( REMOVED PART ).  REPAIRED L/E SKIN IAW SRM 55-10-00 FIG.13 SH.1-2-3 VOL.1
